# SDR QXEA2015120400634

- Difficulty date: November 29, 2015
- Submitted: December 5, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 16,752 hours, 18,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 216
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FLANGE AT BS 216 BETWEEN STRINGERS 31 & 32L.   WITHIN LIMITS IAW SRM 53-00-00, REPAIR 09.
